Shortness Of Breath And A Hardened Stomach After Taking The Drug?

Illustration of Shortness Of Breath And A Hardened Stomach After Taking The Drug?
Illustration: Shortness Of Breath And A Hardened Stomach After Taking The Drug? post.greatist.com

I was being treated at the hospital and diagnosed with asthma but I did not show symptoms of asthma and the asthma medication that I was taking actually worsened the shortness of breath that I suffered after I remembered “the first time I had congestion because I was under the influence of drugs” when I brought it to the hospital he said it was okay “cman for an ulcer, I was given an ulcer drug, which was a hard dose of tightness, I actually relapsed and finally I decided to go home and go to the clinic and he said bronhitis and after I took the medicine I recurred again and again like that, during the time I took chemical drugs from a doctor and now I think “every time I take chemical drugs, my tightness recurred and my chest felt heavy, it was difficult to breathe, the stomach was hardened, the pain was in the abdomen below the ribs, my eyes turned yellow and I was dizzy if I had liver problems due to drugs “an chemistry please answer

1 Answer:

Thank you Akbar Fauzi for your question on the HealthReplies.com forum, the condition of shortness of breath can be caused by several conditions such as:
- enlargement of the liver
- respiratory system disorders (asthma, respiratory infections)
- digestive system disorders (flatulence)
- heart problems
- psychological disorders

Enlargement of the liver or hepatomegaly is a condition that is usually caused by a disturbance in the liver. Where this disorder can be caused by many things such as hepatitis, fatty liver, blood disorders, the influence of drugs, etc. In this condition various symptoms can arise such as:
- discomfort in the upper right abdomen
- a feeling of fullness in the stomach
- nausea
- yellowish eyes
- There may be tightness
- may be accompanied by severe abdominal pain

In this condition, it is better if you can consult again to a specialist in internal medicine so that a detailed examination can be carried out to confirm the condition you are experiencing, before any related treatment can be given.

Here are articles about hepatomegaly

That's all from me, hope it can help
dr. Christian Chandra

: by

Related Question

Cerebral Hemorrhage?

Cerebral Hemorrhage?

(9 months ago)

My child has a brain hemorrhage as a result of misfortune. My child has been three weeks old so I still use pampes again even though he is already acting like usual..WHAT’S B...

Body Drift And Nausea After Taking The Drug Levofloxacin?

Body Drift And Nausea After Taking The Drug Levofloxacin?

(9 months ago)

I want to ask. r n r nYesterday I checked with the doctor, he said there was inflammation in the middle due to red eardrums and a small swelling in the inner nose, sore throat up t...

Changes In Skin Color And Eyebrow Hair After Exposure To Mercury

Changes In Skin Color And Eyebrow Hair After Exposure To Mercury

(1 year ago)

My sister’s doc, the skin in her eyebrows, partly turned white and the hair on her eyebrows was also white because of exposure to water during a visit to your hospital. How d...

Leave a Reply

Your email address will not be published. Required fields are marked *